On numerical treatment of the rational Tschebyscheff approximation in the case of several independent variables

Lothar Collatz

Aplikace matematiky (1968)

  • Volume: 13, Issue: 2, page 137-146
  • ISSN: 0862-7940

How to cite

top

Collatz, Lothar. "Zur numerischen Behandlung der rationalen Tschebyscheff-Approximation bei mehreren unabhängigen Veränderlichen." Aplikace matematiky 13.2 (1968): 137-146. <http://eudml.org/doc/14520>.

@article{Collatz1968,
author = {Collatz, Lothar},
journal = {Aplikace matematiky},
keywords = {numerical analysis},
language = {ger},
number = {2},
pages = {137-146},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Zur numerischen Behandlung der rationalen Tschebyscheff-Approximation bei mehreren unabhängigen Veränderlichen},
url = {http://eudml.org/doc/14520},
volume = {13},
year = {1968},
}

TY - JOUR
AU - Collatz, Lothar
TI - Zur numerischen Behandlung der rationalen Tschebyscheff-Approximation bei mehreren unabhängigen Veränderlichen
JO - Aplikace matematiky
PY - 1968
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 13
IS - 2
SP - 137
EP - 146
LA - ger
KW - numerical analysis
UR - http://eudml.org/doc/14520
ER -

References

top
  1. Cheney E. W., H. L. Loeb [61], 10.1007/BF01386002, Num. Math. 3, 72-75 (1961). (1961) Zbl0114.32804MR0121965DOI10.1007/BF01386002
  2. Cheney E. W., H. L. Loeb [62], 10.1007/BF01386303, Num. Math. 4, 124-127 (1962). (1962) Zbl0105.10703MR0152108DOI10.1007/BF01386303
  3. Collatz L., W. Wetterling: [66], Optimierungsaufgaben, Berlin, Heidelberg, New York, Springer 1966, 178 S. (1966) Zbl0142.16602MR0204157
  4. Goldstein A. A. [63], 10.1007/BF01385907, Num. Math. 5, 431 - 438 (1963). (1963) Zbl0115.11801MR0164181DOI10.1007/BF01385907
  5. Goldstein A. A. [65] (zusammen mit P. Fox, G. Lastman), Rational approximation on finite point sets, In: Approximation of Funtions, Amsterdam-London-New York 1965: Elsevier Publ. Соmр., pp. 57-67. (1965) Zbl0263.65015MR0190598
  6. Kolmogoroff A. N. [48], Eine Bemerkung zu den Polynomen von P. L. Tschebyscheff, die von einer gegebenen Funktion am wenigsten abweichen, (Russisch) Usp. Math. Nauk 3, 216-221 (1948). (1948) Zbl0030.02803
  7. Krabs W. [66], Ein Verfahren zur Lösung der diskreten rationalen Approximationsaufgabe, Z. angew. Math. Mech. 46 (Sonderheft der GAMM-Tagung) 63-66 (1966). (1966) Zbl0168.14803MR0221172
  8. Krabs W. [66a], 10.1007/BF01118971, Math. Z. 94, 84-97 (1966). (1966) Zbl0147.32002MR0201887DOI10.1007/BF01118971
  9. Krabs W. [67], Dualität bei diskreter rationaler Approximation;, In: Funktionalanalysis, Approximationstheorie, Num. Math. ISNM, Bd. 7, Birkhäuser Verlag, herausgegeben von L. Collatz, G. Meinardus, H. Unger 1967, S. 33 - 41. (1967) Zbl0153.17602MR0222522
  10. H. L. Loeb [60], Algorithms for Chebychev approximation using the ratio for linear forms, J.. SIAM 5, 458-465(1960). (1960) MR0119383
  11. Meinardus G. [64], Approximation von Funktionen und ihre numerische Behandlung, Berlin-Heidelberg-Göttingen-New York, Springer 1964. (1964) Zbl0124.33103MR0176272
  12. Werner H. [63], 10.1007/BF01262701, Arch. Rat. Mech. Anal. 13, 330-347 (1963). (1963) Zbl0202.44002MR0154025DOI10.1007/BF01262701
  13. Zuhovickii S. J., R. A. Poljak [64], An algorithm for solving the problem of rational Čebyšev approximation, Soviet Math. Dokl. 5, 1574-1578 (1964). (1964) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.